# SDR USAA040111

- Difficulty date: April 4, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .600 INCH LONG, S22R 12 INCHES AFT OF FS 727D.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
